# SDR UIEA2020073061617

- Difficulty date: July 26, 2020
- Submitted: July 30, 2020
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 88,087 hours, 22,063 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Shutdown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN GPU POWER REMOVED,  APU SHUT DOWN.  RESTARTED NORMALLY.   C/W APU OPS CHECK IAW AMM 49-00-00. OPS CHECK GOOD.
